# SDR FXGA201703091705

- Difficulty date: March 9, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N100CE
- Make and model: Doug C-118A
- Aircraft serial: 44662
- Aircraft time: 34,262 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 3320980
- Part serial: 44662
- Condition: Cracked
- Location: Nr 2 Nacelle
- Part time: 34,262 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING ON NR 2 NACELLE (TEMPORARY REPAIR). TO PERFORM A STOP DRILL ON A CRACKED FITTING. A CRACK WAS FOUND ON THE LOWER INBOARD AFT FITTING OF THE NR 2 NACELLE (P/N 3320980). THE CRACK WILL BE STOP DRILLED AND A STACK UP OF TWO 2024-T3 0.050" AND ONE 2024-T3 0.063" Z ANGLES WILL BE INSTALLED. THE CRACK FITTING WILL BE REMOVED AND REPLACE WITH A NEW ONE AT THE NEXT C CHECK.
